MathSciNet Relay Station
MathSciNet bibliographic data
MR1182643 42B20 (42B25)
Ricci, F.; Stein, E. M. Multiparameter singular integrals and maximal functions. Ann. Inst. Fourier (Grenoble) 42 (1992), no. 3, 637–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement